Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Iteration of meromorphic functions


Author: Walter Bergweiler
Journal: Bull. Amer. Math. Soc. 29 (1993), 151-188
MSC (2000): Primary 30D05; Secondary 58F23
MathSciNet review: 1216719
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (2000): 30D05, 58F23

Retrieve articles in all journals with MSC (2000): 30D05, 58F23


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1993-00432-4
PII: S 0273-0979(1993)00432-4
Keywords: Iteration, meromorphic function, entire function, set of normality, Fatou set, Julia set, periodic point, wandering domain, Baker domain, Newton's method
Article copyright: © Copyright 1993 American Mathematical Society